# SDR REXA2021101400874

- Difficulty date: September 23, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703319934
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR BOARD SUPPORT ANGLE AT RBL18 AND LBL18 ARE CORRODED. - LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE RH AND LH FLIGHT DECK FLOORBOARD SUPPORT ANGLES AND GUSSETS IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. WVAC EMP # 85534
